Document Type : Research Paper

Author

Odessa National University named after I.I.Mechnikov, Odessa, Ukraine

Abstract

In this paper the substantiation of the method of full averaging for fuzzy differential inclusions is considered. These results generalize the results of [17, 20] for differential inclusions with Hukuhara derivative and of [18] for fuzzy differential equations.

Keywords

[1] Aubin J. P., Fuzzy differential inclusions, Probl. Control Inf. Theory, 19 (1), 55–67, 1990.
[2] Aumann R. J., Integrals of set-valued functions, J. Math. Anal. Appl., 12, 1–12, 1965.
[3] Baidosov V. A., Differential inclusions with fuzzy right-hand side, Soviet Mathematics, 40 (3), 567–569, 1990.
[4] Baidosov V. A., Fuzzy differential inclusions, J. of Appl. Math. and Mechan., 54 (1), 8–13, 1990.
[5] Hukuhara M., Integration des applications mesurables dont la valeur est un compact convexe, Func. Ekvacioj, 10, 205–223, 1967.
[6] Hullermeier E., An approach to modeling and simulation of uncertain dynamical system, Internat. J. Uncertain. Fuzziness Knowledge - Based Systems, 7, 117–137, 1997.
[7] Kaleva O., Fuzzy differential equations, Fuzzy Sets and Systems, 24 (3), 301–317, 1987.
[8] Kaleva O., The Cauchy problem for fuzzy differential equations, Fuzzy Sets and Systems, 35, 389–396, 1990.
[9] Kaleva O., The Peano theorem for fuzzy differential equations revisited, Fuzzy Sets and Systems, 98, 147–148, 1998.
[10] Kaleva O., A notes on fuzzy differential equations, Nonlinear Anal., 64, 895–900, 2006.
[11] Komleva T. A., Plotnikov V. A., Differential inclusions with the Hukuhara derivative, Nonlinear Oscil., 10(2), 229–245, 2007.
[12] Lakshmikantham V., Granna Bhaskar T., Vasundhara Devi J., Theory of set differential equations in metric spaces, Cambridge Scientific Publishers, Cambridge, 2006.
[13] Lakshmikantham V., Mohapatra R., Theory of fuzzy differential equations and inclusions, Taylor and Francis, 2003.
[14] Laksmikantham V., Tolstonogov A. A., Existence and interrelation between set and fuzzy differential equations, Nonlinear Anal., 55, 255–268, 2003.
[15] Park J. Y., Han H. K., Existence and uniqueness theorem for a solution of fuzzy differential equations, Internat. J. Math. and Math. Sci., 22 (2), 271–279, 1999.
[16] Park J. Y., Han H. K., Fuzzy differential equations. Fuzzy Sets and Systems, 110, 69–77, 2000.
[17] Plotnikov A. V., Averaging of differential inclusions with Hukuhara derivative. Ukr. Math. J., 41 (1), 121–125, 1989.
[18] Plotnikov A. V., Skripnik N. V., Differential equations with "clear" and fuzzy multivalued right-hand side: Asymptotical methods, Astroprint, Odessa, 2009.
[19] Plotnikov A. V., Skripnik N. V., The generalized solutions of the fuzzy differential inclusions, Int. J. Pure Appl. Math., 56 (2), 165–172, 2009.
[20] Plotnikov V. A., Plotnikov A. V., Vityuk A. N., Differential equations with a multivalued right-hand side: Asymptotic methods, Astroprint, Odessa, 1999.
[21] Puri M. L., Ralescu D. A., Differentielle d’une fonction floue, C.R. Acad. Sc. Paris, 293(I), 237–239, 1981.
[22] Puri M. L., Ralescu D. A., Fuzzy random variables, J. Math. Anal. Appl.,  114 (2), 409–422, 1986.
[23] Seikkala S., On the fuzzy initial value problem, Fuzzy Sets and Systems, 24 , 319–330, 1987.
[24] Skripnik N. V., Existence of classic solutions of the fuzzy differential inclusions, Ukr. Math. Bull., 5, 244–257, 2008.
[25] Skripnik N. V., Kvazisolutions of the fuzzy differential inclusions, In Thesis of reports of IX Crimean intern. math. school "Method of Lyapunov functions and its applications", Alushta, 152, 2008.
[26] Song S. J., Wu C. X., Existence and uniqueness of solutions to Cauchy problem of fuzzy differential equations, Fuzzy Sets and Systems, 111, 55–67, 2000.
[27] Vorobiev D., Seikkala S., Towards the theory of fuzzy differential equations, Fuzzy Sets and Systems, 125, 231–237, 2002.
[28] Zadeh L. A., Fuzzy sets, Inform. Control, 8, 338–353, 1965.